VOL. 4 · NO. 3 | 2010
 
VIEW ALL ABSTRACTS +
Articles
Johan Kåhrström, Volodymyr Mazorchuk
Algebra Number Theory 4 (3), 231-254, (2010) DOI: 10.2140/ant.2010.4.231
KEYWORDS: universal enveloping algebra, Kostant's problem, Kazhdan–Lusztig combinatorics, 17B10, 17B35, 16E30
Ryota Matsuura
Algebra Number Theory 4 (3), 255-295, (2010) DOI: 10.2140/ant.2010.4.255
KEYWORDS: Elliptic curves, root number, Mordell–Weil rank, 11G05, 11F80, 11G40
Jérôme Poineau
Algebra Number Theory 4 (3), 297-334, (2010) DOI: 10.2140/ant.2010.4.297
KEYWORDS: problème inverse de Galois, espaces de Berkovich, géométrie analytique $p$-adique, géométrie analytique globale, séries arithmétiques convergentes, inverse Galois problem, Berkovich spaces, p-adic analytic geometry, global analytic geometry, convergent arithmetic power series, 12F12, 14G22, 14G20, 14G25
Matthias Schütt
Algebra Number Theory 4 (3), 335-356, (2010) DOI: 10.2140/ant.2010.4.335
KEYWORDS: singular K3 surface, Artin–Tate conjecture, Complex Multiplication, modular form, class group, 14J28, 11F11, 11G15, 11G25, 11R29
Back to Top